Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Light pink vaginal discharge. Started antibiotic cefidinir for nasal congestion. Causes for symptoms?

Hi, Just about 5 days ago I noticed a change in color of my vaginal discharge . It is normally very colorless, however it has had a slightly pinkish tint to it these past several days. I started an anti-biotic prescribed by my doctor a couple days prior and I m wondering if this is possibly a result from that? The anti-biotic is cefidinir. I was prescribed it due to my severe nasal congestion . I don t have any pains and have not been sexually active in over 2 weeks.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The light pinkish vaginal discharge could be a sign of your in-coming periods. It has nothing to do with taking the antibiotic cefidinir. On contrary, this antibiotic would also help treat any vaginal infection you might be suffering due to its wide-spread spectrum.

Take more water, eat healthy and take the antibiotic as prescribed by your doctor.

All the best!
Answered: Wed, 11 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor